Weight loss and birth control
I started taking Kariva which was switched to Azurette in March for my migraines. Since starting on birth control, the migraines have gone away but I have gained 10lbs. For me this is a lot. I have always been a healthy eater and I work out 4x a week. Since on this pill I have been unable to lose the weight It all mostly seems to be water weight because I look and feel very swollen and my stomach is huge compared to the flat one I had before. I can't take being bloated anymore so I have decided to stop taking the pll. It's been three days and my appetite has dimininshed and I feel nauseaus. I'm praying that the migraines do not come back because they were debilitating. Anticipating the bloat to go away. Does anyone have any experience with a similar situation. Curious how long it's going to take to feel "normal" and not bloated and swollen.
Last edited by FloridaGirl3102; 09-21-2012 at 12:51 PM.